# SDR MWEA040041

- Difficulty date: March 29, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 593607111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 636 INTERCOSTAL BETWEEN LONGERON 30 AND 26 RIGHT HAS CORROSION.  FABRICATED AND INSTALLED INTERCOSTAL.
